# SDR WVER2019053012

- Difficulty date: May 30, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 601R3180942601R3
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT FRAME UPPER SUPPORT BRACKETS AT PULL-IN LEVER TUBE ARE CRACKED. REPLACED BRACKET PN: 601R318094-2 AND 601R318094-1 IAW SRM 51-40-11-001-001-A01,51-42-21-001-001-A01.
